# SDR CA020726012

- Difficulty date: July 25, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,829 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010195
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN NOSE AREA.NOSE LANDING GEAR DOOR SOLENOID VALVE LINE FOUND LEAKING. LINE REPLACED
